# SDR TRBA2011079

- Difficulty date: June 22, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 33,957 hours, 32,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED PROXIMITY LIGHT BROKEN NEXT TO THE GALLEY.  THE ACFT WAS REMOVED FROM SERVICE.  R & R EMERGENCY LIGHT AT GALLEY AREA JIC 33-51-24 .  THE OPS CHECK WAS OK.  THE ACFT WAS RETURNED TO SERVICE.
